# SDR SPUY20120820040

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N5310
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Aircraft time: 75,408 hours, 43,444 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, ELECTRONIC COMPARTMENT STRINGER 26R CORRODED AT BS 460 REF NR 0973.
